Could I Be Pregnant-pg68

2 Replies
Susan - June 24

Me and my boyfriend had s_x and he c_mmed inside and so i didnt think much of it only because im on the pill, but a few days after that I got sick so i was on antibiotics for 2 weeks so i stopped taking the pill and i asked my sister if i dont get any bleeding after stopping could that mean im pregnant and she didnt know what to say..could someone help me, any advise will help at this point of time..


Melissa - June 21

If you stopped taking the Pill, than it is very possible that your period will not come this month or may be irregular. If you continue to stay off the Pill, your periods may take awhile to regulate. On the other hand, you could be pregnant and that is why you have not or will not start to bleed. A man's sperm can live inside of you for up to seven days, so it is possible that you may of ovulated. However, it is unlikely because the Pill is designed to trick your body into thinking that it is pregnant and therefore you do not ovulate while on the Pill. But, some women still do ovulate, for whatever reason, while on the Pill and this is why some women do get pregnant when they are taking this form of birth control. So, if you are not pregnant, than your body is more than likely just experiencing the effects of you stopping the Pill, and/or the fact that you have been sick can also affect your period. Otherwise, you may be expecting. So, if you are 2 weeks or more over due, I would definitely test. If the test is negative, than wait it out a little bit longer to test again. You can always have a blood test done at you doctor's office to know for sure. God Bless You!


kimmy - June 24

Ok first things first- it depends on how long your were on the pill when you and your boyriend had s_x and he came in you. It generally takes 30 days without missing any doses before. Second- an antibiotic lessens the effect of the birth control pill to keep you from getting pregnant, so it doesn't matter whether you stopped it or not, but if your ot planning on getting pregnant, then you have to use some type of other birth control for the next 30 days until the pil takes effect again.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?